On products of primes and square-free integers in arithmetic progressions

Authors

  • Kam Hung Yau University of New South Wales

Keywords:

Kloosterman sums, congruences

Abstract

We obtain an asymptotic formula for the number of ways to represent every reduced residue class as a product of a prime and square-free integer. This may be considered as a relaxed version of a conjecture of Erd\"os, Odlyzko, and S\'ark\"ozy.

Downloads

Download data is not yet available.

Author Biography

Kam Hung Yau, University of New South Wales

Department of Pure Mathematics
University of New South Wales
Sydney NSW 2052
Australia

Downloads

Published

2020-11-14

How to Cite

Yau, K. H. (2020). On products of primes and square-free integers in arithmetic progressions. New Zealand Journal of Mathematics, 50, 93-99. Retrieved from https://www.nzjmath.org/index.php/NZJMATH/article/view/66

Issue

Section

Articles